Well, alls I can tell you is to get lots of rest and keep drinking fluid. I got pnemonia right before I started tx and it was the first time I have ever had it so I got really sick. It lasted way longer than it should have because of my viral load being so high. It put off my tx for 6 months because the doc wanted to be sure that I was completely over it before starting.
So, just keep doing what you doing and dont miss your doc appt. Take care, Cherry
I was the one that had a post in over the weekend about respiratory probs. It's good your going to see your doc tomorrow - don't mess around with your lungs, especially if you think it's pnemonia. I've been getting bronchial asthma past 10 years (from chronic sinusitis/allergies) and this past week, I have been ready to pass out from all the coughing I've been doing. If I laugh hard at something, I have a one-hour coughing jag (think I even pulled a muscle in my stomach from coughing). I'm at Week 13, so I'm not sure if the tx is making it worse -- definitely can't be making it better. My wbc has been at about 1.5 & am on Nupogen, so my doc put my back on inhalers today & I'm seeing him & my GI tomorrow. They won't put me on prednizone on tx, and that's usually the main thing that helps me. I think they're sending me for chest/lung xray, mainly because of the tx. I've dealt with my lung issue long time, but it's definitely worse while on peg/riba... you don't realize how important your lungs are until you can't breathe... best of luck to you!
Riba is a big culprit with respiratory problems -- both while on treatment and post. At 11 weeks post, I'm still having them. As suggested, maybe you want to see someone sooner than later in case you need some antibiotics or something. Of course drink lots of water and try and take it easy. Sometimes I found staying in bed for one or two days and forcing myself to sleep as much as possible helped my body recover. All the best.
I too am glad you are going to the doc. When I had my bronchitis episode in March, I was spared the pneumonia. Still I think it is very possible to develop it on tx. I know you are against the resuce drugs. You mentioned your WBC -- now what is your absolute neutrophil count????? Remember, neutrophils are the infection fighting type of white blood cell, and your body is left without that important protection when your ANC is low.
Seems like any real drastic change in climate - and from the deep south back to Mass. would qualify - trigger respiratory problems.
The good news, from what I have been reading, is that tx for hep C may help with COPD problems.
If you subtract the med's sx's and some of the issues that TX actually resolved, the time on tx was about the healthiest I've been in a few years. No colds, flu - junk like that. Better diet, vitamins may have had something to do with it too.
After thinking about it a little, when I was on tx I didn't socialize outside the family, didn't travel for biz as much, didn't go to restuarants, movies,malls. I guess, in addition to the meds, I was probably self-quarantined too.
Any movies lately? In one of the threads today there's discussion about intimidation at doc's office (hint)
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.